# SDR CALA2023041401118

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 88,920 hours, 34,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD32143
- Condition: Inoperative
- Location: 10wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU (10WL) BATTERY FAILED ON EMERGENCY LIGHTTING. LTPR NR#50012223630010. EPSU (10WL) BATTERY FAILED ON EMERGENCY LIGHTTING. LTPR NR#50012223630010.
